Talk

Advanced search

1 year post Depo provera????

(2 Posts)
SW99 Sat 10-Feb-18 01:52:18

I'm new to this so I didn't know what topic to put this under or whatever and all the threads I could find on this were coming up to 2 years old so here goes,
I had my first shot of depo on April 14th 2016(Mom forced me too because I got a boyfriend) and continuously had it every 3 months and I was again due to have the shot early April 2017 and I didn't go as I no longer wanted it, discussed coming off it with my doctor and he basically wouldn't prescribe me the pill because I'm still young (I was 17 now 18) and depo is very effective maybe even too affective, so I went to the nurse and she prescribed me the pill without fail, I took the pill for a month but for some reason it made my asthma really bad after taking it so I had to stop, fast forward to now being 2 months short of a whole year off depo, I've just seemed to have gained more and more weight, the mood swings have calmed down but they're still there sometimes and I'm yet to have any kind of period at all and not going to lie I've been having unprotected sex for about 7 months now and it would appear that I'm not able to get pregnant due to this awful injection, I'm really scared that I'll never be able to have kids and it's something I've been thinking about a lot lately, I wanted to start trying for a baby some time this year possibly after I turn 19 (please no hate I know some people will think I'm too young) so can some one try to shed some light on this topic as I'm absolutely clueless, got a doctors appointment Monday to talk about this but just have a gut feeling I'll get turned away and told to let my body do it's own thing sad
Thank you to anyone in advance who will give me ANY kind of advice, it's really got me feeling awful.

dementedpixie Sat 10-Feb-18 07:12:28

depo can delay return to fertility by up to a year or more. I'm not sure it should have been given at your age as it can also affect bone density. Depo also had a tendency to cause weight gain. I had 2 jabs and gave up as I bled all the time and put on loads of weight

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now